| Model Number |
305C221 |
| Medical Device Problem Code |
Gradient Increase (1270)
| Health Effect - Clinical Code |
Aortic Valve Stenosis (1717)
| Date of Event |
06/21/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 9 years and 4 months post implant of this 21mm bioprosthetic aortic valve, it was explanted and replaced with a 23mm bioprosthetic root replacement.The reason for the replacement was reported as increased gradients with aortic stenosis.No additional adverse patient effects were reported.